Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 70, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jul 22, 2010, 8:31 PM MDT for Cherry County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2010, 8:31 PM MDT (02:31 UTC)
- Expired
- Jul 22, 2010, 9:00 PM MDT
- In force
- 29 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Cherry County, NE
The radar
The North Platte radar (KLNX), 66 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 2191 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479 WFUS53 KLBF 230231 TORLBF NEC031-230300- /O.NEW.KLBF.TO.W.0070.100723T0231Z-100723T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 831 PM MDT THU JUL 22 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 900 PM MDT/1000 PM CDT/ * AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES NORTHWEST OF HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...OR 32 MILES NORTH OF MULLEN...AND MOVING SOUTHEAST AT 35 MPH. * THIS DANGEROUS STORM WILL BE NEAR... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 97 CROSSING BIG CREEK AROUND 845 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4248 10122 4252 10118 4242 10081 4225 10092 TIME...MOT...LOC 0231Z 302DEG 31KT 4247 10114 $$ CDC
2 follow-up statements
256 WWUS53 KLBF 230249 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 949 PM CDT THU JUL 22 2010 NEC031-230300- /O.CON.KLBF.TO.W.0070.000000T0000Z-100723T0300Z/ CHERRY NE- 849 PM MDT THU JUL 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY COUNTY UNTIL 900 PM MDT/1000 PM CDT/... AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...OR 28 MILES NORTH OF MULLEN...MOVING SOUTHEAST AT 30 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4243 10113 4249 10107 4242 10081 4225 10092 TIME...MOT...LOC 0249Z 299DEG 25KT 4241 10100 $$ CDC
885 WWUS53 KLBF 230259 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 959 PM CDT THU JUL 22 2010 NEC031-230310- /O.EXP.KLBF.TO.W.0070.000000T0000Z-100723T0300Z/ CHERRY NE- 859 PM MDT THU JUL 22 2010 ...THE TORNADO WARNING FOR CENTRAL CHERRY COUNTY IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4243 10113 4249 10107 4242 10081 4225 10092 TIME...MOT...LOC 0300Z 299DEG 25KT 4237 10091 $$ CDC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:42 PM MDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 22, 2:42 PM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT THU JUL 21 2010 .SYNOPSIS... UA ANALYSIS FROM THIS MORNING INDICATING A LOW AMPLITUDE TROUGH OF LOW PRESSURE ACROSS THE WRN CONUS...AND LOW AMPLITUDE RIDGING ACROSS THE EASTERN CONUS. H25 UA CHART HAD A NICE JET STREAK EXTENDING FROM SERN IDAHO...INTO THE GREAT LAKES. SURFACE ANALYSIS FROM THIS AFTERNOON INDICATED A WEAK FRONT EXTENDING FROM NERN NEBRASKA INTO SWRN NEBRASKA. TEMPERATURES WERE GENERALLY IN THE 80S WITH SOME LWR 90S EAST OF THE FRONT IN SERN NEBRASKA. && .DISCUSSION... SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...MAIN FORECASTING CHALLENGES FOR TONIGHT DEAL WITH PRECIPITATION CHANCES AND FLOODING POTENTIAL IN THE NORTHEAST. LOCATIONS OVER NRN HOLT AND BOYD COUNTIES SAW UPWARDS OF 5 INCHES OF RAINFALL LAST NIGHT WHICH PRODUCED WIDESPREAD FLOODING CONDS OVR THE SRN PORTIONS OF BOYD AND NORTHERN HOLT COUNTY. RAIN WILL BE POSSIBLE ONCE AGAIN IN THESE AREAS FOR TONIGHT AS A JET STREAK TRACKS ACROSS SOUTH DAKOTA THIS EVENING AND TONIGHT. LOW LEVEL JET AND SFC FOCUS WILL BE JUST OFF TO THE EAST SO HEAVIEST RAINFALL IS EXPECTED OVER ERN NEBR AND IOWA. LIGHTER RAIN ASSOCIATED WITH THE JET STREAK AND ELEVATED FRONT IS EXPECTED OVER NORTHERN NEBRASKA OVERNIGHT. NORMALLY WITH THIS SETUP...I WOULD NOT GET EXCITED ABOUT FLASH FLOODING POTENTIAL AS THE LOW LEVEL JET AND SURFACE FOCUS IS OFF TO THE EAST. HOWEVER...WITH FF GUIDANCE AON 0.50 INCHES/1 HR FOR TONIGHT...FEEL A WATCH IS WARRANTED HERE. WILL ISSUE THE WATCH FOR NRN HOLT...BOYD...KEYA PAHA AND ROCK COUNTIES...FOCUSING ON EASTERN KEYA PAHA...NERN ROCK...NRN HOLT AND BOYD COUNTY WHERE RADAR ESTIMATED RAINFALL RANGED FROM 3 TO 7 INCHES LAST NIGHT. ON FRIDAY...SURFACE LOW PRESSURE WILL DEEPEN OVER WESTERN NEBRASKA. A DRY LINE WILL EXTEND SOUTH FROM THIS FEATURE...WITH A FRONTAL BOUNDARY EXTENDING ACROSS NRN NEBRASKA. AS AN UPPER LEVEL TROUGH OF LOW PRESSURE LIFTS ACROSS THE NR TIER OF STATES FRIDAY...IT WILL FORCE THE FRONTAL BOUNDARY SOUTH AND SERVE AS A FOCAL POINT FOR THUNDERSTORMS DEVELOPMENT. FCST CAPE AND GREATEST INSTABILITY CONTINUE TO RESIDE OVER THE FAR NORTHEAST FOR TOMORROW AND TOMORROW NIGHT...SO WILL FOCUS HIGHEST POPS IN THESE AREAS. QPF'S COULD BE HIGH LIKE LAST NIGHT AS FCST PW'S WILL APPROACH 2 INCHES IN THESE AREAS. A FLOOD WATCH MAY BE NEEDED TOMORROW NIGHT IN THE NORTHEAST AS FF GUIDANCE IS EXPECTED TO BE LOW ONCE AGAIN. HAVE EXTENDED SOME LOWER POPS FURTHER SOUTHWEST AS THE DRY LINE WILL SURGE EAST. MOISTURE IS FAIRLY MEAGER AND SHEAR WEAKER...SO ONLY ISOLATED TSRAS EXPECTED. THE BEFORE MENTIONED FRONT WILL PUSH SOUTH INTO KANSAS FOR SATURDAY. HIGH PRESSURE BEHIND THE FRONT AND DRIER AIR SHOULD END THE THREAT FOR THUNDERSTORMS THIS WEEKEND. THETA E RIDGING WILL BUILD NWD INTO ERN COLORADO AND SUNDAY...ENHANCING CONVECTION OFF TO THE WEST. THIS WILL BE DIURNALLY DRIVEN AND WITH THE ABSENCE OF A LOW LEVEL JET...NOT EXPECTING TSRAS TO IMPACT THE CWA SUNDAY NIGHT. LONG TERM...MONDAY THROUGH THURSDAY... PATTERN ACROSS THE CONUS WILL BE SHIFTING SOMEWHAT THROUGH THE EXTENDED AND GUIDANCE SEEMS TO BE IN FAIR AGREEMENT IN THE LARGER SCALE CHANGES. THIS INVOLVES THE REPLACEMENT OF THE RATHER STRONG TROF OVER THE CANADIAN MARITIMES INTO THE NEW ENGLAND DURING THE EARLY TO MIDDLE PART OF NEXT WEEK...BY ANOTHER SYSTEM DROPPING INTO THE H.BAY REGION. AS THE LEAD TROF ROTATES INTO NW ATLANTIC...THE E.PAC TROF WILL ALSO BE WEAKENING...ALLOWING THE STRONG SOUTHEAST CONUS RIDGE TO EXPAND FARTHER INTO THE SOUTHERN HIGH PLAINS AND ROCKIES. THIS LOOKS TO FORCE THE MONSOON MOISTURE MORE INTO THE GREAT BASIN AND OVER THE NORTHERN ROCKIES...INSTEAD OF A MORE DIRECT FEED THROUGH THE 4 CORNERS...CENTRAL ROCKIES AND ADJACENT HIGH PLAINS. AS A RESULT FIRST PART OF EXTENDED FORECAST LOOKS TO BE FAIRLY DRY AND WITH THE SW UPPER FLOW SHIFTING TO THE WEST...THE SFC LOW LOOKS TO REFORM FARTHER UP THE HIGH PLAINS TOWARD THE BLACK HILLS ALLOWING THE SFC FRONT TO MOVE INTO THE DAKOTAS ALONG WITH THE RING OF FIRE. THE SFC LOW LOOKS TO EJECT ACROSS SD ON WEDNESDAY...A SIGNAL FOR A STRONG WARMUP OVER OUR CWFA AND KEPT TEMPS AOA HPC GUIDANCE. FROPA WED AFTERNOON LEADING TO UPSLOPE THROUGH FRIDAY WILL BRING THE BETTER CONVECTIVE CHANCES TO THE REGION WITH TEMPS MODERATING SOMEWHAT TO NEAR SEASONAL. && .AVIATION... STRATUS LIFTING AND MOVING OUT OF NORTH CENTRAL NEBRASKA...LEAVING VFR CONDITIONS IN PLACE. INSTABILITY DUE TO STRONG HEATING AND A VERY MOIST ATMOSPHERE WILL BRING ANOTHER ROUND OF CONVECTION ACROSS THE CENTRAL AND HIGH PLAINS. WITH THE WIDESPREAD INSTABILITY THUNDERSTORM FORMATION COULD OCCUR ABOUT ANYWHERE...BUT ATTM LOOKS TO BE FOCUSING ON A BOUNDARY FROM NW KANSAS INTO EASTERN IOWA. OTHER STORMS SHOULD ARRIVE FROM THE HIGH PLAINS INTO WESTERN NEBRASKA THROUGH THE LATE EVENING HOURS. WITH LOW CONFIDENCE OF STORMS IN VCNTY OF TERMINALS LEFT TSRA OUT OF FORECAST ATTM AND JUST PLACED CB MENTION. CONFIDENCE ALSO LOW IN STRATUS FORMATION OVERNIGHT BUT GUIDANCE AND CROSS SECTIONS DO NOT LEAN IN THIS DIRECTION ATTM SO HAVE LEFT VFR CONDITIONS THROUGH REMAINDER OF FORECAST. && .LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH ZONES NEZ006-007-009-010 TONIGHT THROUGH FRIDAY NIGHT. .SHORT AND LONG TERM...BUTTLER .AVIATION...DP
Hazardous weather outlook, Jul 22, 2:50 PM MDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT THU JUL 22 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-232100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 350 PM CDT THU JUL 22 2010 /250 PM MDT THU JUL 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED AGAIN THROUGH THE EVENING AND EARLY MORNING HOURS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS ARE EXPECTED TO MOVE OUT OF THE HIGH PLAINS INTO PORTIONS OF WESTERN NEBRASKA...WHILE A BOUNDARY EXTENDING OVER PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA SHOULD SERVE AS ANOTHER FOCUS FOR THUNDERSTORM DEVELOPMENT. ISOLATED SEVERE WEATHER DEVELOPMENT...INCLUDING LARGE HAIL AND DAMAGING WINDS...IS POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA...HOWEVER THE MAIN THREAT CONTINUES TO BE VERY HEAVY RAINFALL. PORTIONS OF NORTH CENTRAL NEBRASKA HAVE RECEIVED UP TO NEARLY 8 INCHES OF RAIN IN THE PAST 24 HOURS AND FLOODING IS OCCURRING. ANY ADDITIONAL RAINFALL WILL QUICKLY TURN TO RUNOFF IN THIS AREA AND FLASH FLOODING WILL CONTINUE TO BE A THREAT...ESPECIALLY EAST OF OF HIGHWAY 11. A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ON FRIDAY...A DRYLINE WILL ADVANCE ACROSS WESTERN NEBRASKA...WITH A WARM FRONT EXTENDING TO THE EAST ACROSS EASTERN PORTIONS OF THE OUTLOOK AREA. SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS ARE AGAIN POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. THE AREA OF GREATER CONCERN WILL BE EAST OF A VALENTINE THROUGH BROKEN BOW LINE...WHERE AN ADDITIONAL RISK FOR AN ISOLATED TORNADO EXISTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Jul 22, 2:31 PM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD LYNCH 42.83N 98.47W
07/22/2010 BOYD NE CO-OP OBSERVER
SEWAGE PLANT IN LYNCH WAS OFFLINE FROM MIDNIGHT CDT
THROUGH 200 PM CDT JULY 22ND...DUE TO TOO MUCH RAINFALL
OVERNIGHT. AN AUXILIARY PUMP WAS UTILIZED TO PUMP THE
EXCESS WATER AND THE SEWAGE PLANT IS BACK IN OPERATION.
LEVEL OF PONCA CREEK NEAR LYNCH HAS DROPPED IN HALF.
&&
CARMELLocal storm report, Jul 22, 6:28 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 11 NNW HAY SPRINGS 42.83N 102.77W
07/22/2010 E60.00 MPH SHERIDAN NE PUBLIC
PUBLIC ESTIMATED 60 MPH WINDS ALONG WITH VERY HEAVY RAIN
AT THE TIME OF THIS REPORT.
&&
CARMELSpecial weather statement, Jul 22, 6:46 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 746 PM CDT THU JUL 22 2010 NEZ004-094-230130- SHERIDAN NE-WESTERN CHERRY NE- 646 PM MDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 730 PM MDT... AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD TO RUSHVILLE...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... CLINTON AROUND 655 PM MDT. HIGHWAY 27 MILE MARKER 230 AROUND 705 PM MDT. INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...HIGHWAY 27 CROSSING THE NIOBRARA RIVER AND GORDON AROUND 710 PM MDT. HIGHWAY 20 MILE MARKER 110 AROUND 715 PM MDT. SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...BILLYS LAKE AND ROCK HILL AROUND 720 PM MDT. MORGAN LAKE AROUND 725 PM MDT. INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AROUND 730 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jul 22, 7:32 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG RUSHVILLE 42.71N 102.47W
07/22/2010 SHERIDAN NE LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN. SOME STRUCTURE AND ROOF
DAMAGE REPORTED. POWER OFF AND THE TOWN WELL NOT
OPERATIVE.
&&
CARMELLocal storm report, Jul 22, 7:43 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 18 SW MERRIMAN 42.74N 101.95W
07/22/2010 E60 MPH CHERRY NE PUBLIC
PUBLIC REPORT OF ESTIMATED WIND GUSTS OF 50 TO 60 MPH
ALONG WITH VERY HEAVY RAIN. PEA TO MARBLE SIZE HAIL WAS
ALSO OCCURRING AT THE TIME OF THIS REPORT.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:03 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 42 min |
| Jul 22, 7:21 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 39 min |
| Jul 22, 7:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jul 22, 8:03 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 22, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 47 min |
| Jul 22, 8:59 PM MDT | Tornado Warning | LBF | Cherry | 31 min |
| Jul 22, 9:22 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 53 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.